Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuous proper holomorphic maps into bounded domains

Author: Avner Dor
Journal: Proc. Amer. Math. Soc. 119 (1993), 1145-1155
MSC: Primary 32H35; Secondary 32H02
MathSciNet review: 1162088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A continuous proper holomorphic map is constructed from the unit ball of $ {\mathbb{C}^N}$ to a smooth bounded domain in $ {\mathbb{C}^M}(2 \leqslant N \leqslant M - 1)$. The construction is done at a strongly convex corner of the target domain. At each stage the map is pushed farther into the boundary in a direction almost tangent to the boundary at a close vicinity. The close point property is employed, along with suitable peak functions, to obtain a minimal codimension. It appears to be close to the most general construction that can be made by summation of peak functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 32H02

Retrieve articles in all journals with MSC: 32H35, 32H02

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society